# SDR HEEA968606

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911PB
- Make and model: Bell 412
- Aircraft serial: 33186
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder  Assy
- Part number: 212076005105
- Condition: Leaking
- Location: M/R Control
- Part time: 2,618 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO TESTED PRIOR TO REPAIR.  SERVO LEAKING AT BOTH ENDS OF UPPER AND LOWER CYLINDERS.  LEAKING INTERNALLY IN NEUTRAL POSITION IN BOTH CYLINDERS AND LEAKING EXTERNALLY AT BOTH LOWER PILOT VALVES.
